# SDR FDEA201811093168

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 7,891 hours, 3,158 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 885201
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE MSG RECEIVED AFTER MOVING FLAP HANDLE TO 1 ON APPROACH. COMPLIED WITH QRH PROCEDURES. REPLACED PSEU REF AMM 32-09-04-4, NO DEFECTS NOTED. PERFORMED SENSORS S287, S299 AND S305 TARGET TEST AT SLATS RET, T/O AND LDG REF AMM 27-81-00-3, NO DEFECTS NOTED.
